# SDR HEEA072488

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,485 hours
- System (JASC): 2212 · Altitude Controller
- Part: Control Unit
- Part number: 7000299901
- Part serial: 80110262
- Condition: Failed
- Location: Afcs
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HELIPILOT WILL NOT CYCLE AFCS CAUTION LIGHT WITH HELIPILOT ON AND TURNING HELIPILOT NR 2 ON AND OFF.
